# SDR CA021209007

- Difficulty date: November 29, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737281
- Aircraft time: 43,111 hours
- Engine: Pwa JT8D17
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: 66232231
- Condition: Cracked
- Location: Slat Track
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLIGHT CREW REPORTED UPON SELECTION OF FLAPS TO NR 1 POSITION THE NR 4 SLAT HUNG UP UNTIL FLAPS WERE SELECTED TO '15' POSITION. ALL INDICATIONS WERE NORMAL AFTER FLAPS '15' SELECTION AND NO CONTROL DIFFICULTIES. MAINTENANCE INSPECTION REVEALED NR 4 SLAT OUTBOARD MAIN TRACK BOLT SHEARED.  BOLT REPLACED AND SLAT MOVEMENT AND OPERATIONAL CHECKED PERFORMED IAW MM27-81-00. AIRCRAFT FERRIED TO CALGARY (YYC). MAINTENANCE REPLACED NR 4 SLAT ASSEMBLY, OUTBOARD MAIN TRACK ROLLER ATTACH BOLTS AND TRACK GUIDES IAW 27-81-21. SYSTEM GROUND CHECKED SERVICEABLE.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
